MAUDE Adverse Event Report: BECTON, DICKINSON & CO. (SPARKS) BD ONCLARITY HPV ASSAY; HUMAN PAPILLOMAVIRUS HIGH-RISK STRAIN NUCLEIC ACID IVD

BECTON, DICKINSON & CO. (SPARKS) BD ONCLARITY HPV ASSAY; HUMAN PAPILLOMAVIRUS HIGH-RISK STRAIN NUCLEIC ACID IVD
Catalog Number 441990
Medical Device Problem Code False Positive Result (1227)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 07/25/2023
Type of Reportable Event Malfunction
Event or Problem Description
Report 1 of 3.It was reported that bd onclarity hpv assay 3 specimens were run and came out positive.After recollection the specimens came back negative.The following information was provided by the initial reporter: per customer, 3 specimens were run for bd onclarity hpv assay and came out pos.After recollection a couple of months apart all specimens were negative.Customer sent all 6 specimens (3 patients) for confirmation, and all specimens were negative except 2 were inconclusive.
 
Additional Manufacturer Narrative
H.3.A device evaluation and/or device history review is anticipated but is not complete.Upon completion, a supplemental report will be filed.H.4.Device manufacture date: unknown.D4.Lot- unknown.D.4.Medical device expiration date: unknown.
 
Additional Manufacturer Narrative
H.6.Investigation summary: bd integrated diagnostic systems initiated an investigation into discrepant results on the bd viper lt system (catalog # 441990, batch # 2297345).Bd investigation required review of the batch history records, functional analysis of customers reported reagent batch and complaint history review.The batch history records were reviewed, and no discrepancies were noted.Functional analysis of the customers reported reagent batch was performed and met acceptance criteria.Bd was unable to confirm the customers reported complaint.There are no current trends associated with discrepant results on the bd viper lt system.The following fields have been updated with corrected and/or additional information: d4.Medical device lot#: 2297345.D4.Medical device expiration date: 06-oct-2023.H4.Device manufacture date: 24-oct-2023 h3 other text : see h.10.
 
Event or Problem Description
Report 1 of 3.It was reported that bd on clarity hpv assay 3 specimens were run and came out positive.After recollection the specimens came back negative.The following information was provided by the initial reporter: per customer, 3 specimens were run for bd on clarity hpv assay and came out pos.After recollection a couple of months apart all specimens were negative.Customer sent all 6 specimens (3 patients) for confirmation, and all specimens were negative except 2 were inconclusive.

Brand Name
BD ONCLARITY HPV ASSAY
Common Device Name
HUMAN PAPILLOMAVIRUS HIGH-RISK STRAIN NUCLEIC ACID IVD
Manufacturer (Section D)
BECTON, DICKINSON & CO. (SPARKS)
7 loveton circle
sparks MD 21152
Manufacturer (Section G)
BECTON, DICKINSON & CO. (SPARKS)
7 loveton circle
sparks MD 21152
Manufacturer Contact
jennifer suh
5859 farinon drive
san antonio, TX 78249
8448235433
MDR Report Key17474482
Report Number1119779-2023-00844
Device Sequence Number12635346
Product Code MAQ
UDI-Device Identifier00382904419905
UDI-Public00382904419905
Combination Product (Y/N)N
Initial Reporter CountryCA
PMA/510(K) Number
P160037
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Other,User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 12/15/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Other
Device Expiration Date10/06/2023
Device Catalogue Number441990
Device Lot Number2297345
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 07/25/2023
Supplement Date Received by Manufacturer12/15/2023
Initial Report FDA Received Date08/07/2023
Supplement Report FDA Received Date01/12/2024
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured10/24/2022
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown